A New Approach for Solving a New Class of Nonlinear Optimal Control Problems Generated by Atangana-Baleanu-Caputo Variable Order Fractional Derivative and Fractional Volterra-Fredholm Integro-Differential Equations
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 5, p. 673
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In the sequel, the numerical solution of a new class of nonlinear optimal control problems (OCPs) generated by Atangana-Baleanu-Caputo (ABC) variable order (V-O) fractional derivative (FD) and fractional Volterra-Fredholm integro-differential equations (FVFIDEs) is found by Bezier curve method (BCM). The main idea behind this work is the use of the BCM. In this technique, the solution is found in the form of a rapid convergent series. Using this method, it is possible to obtain BCM solution of the general form of multipoint boundary value problems. To shown the efficiency of the developed method, numerical results are stated as the main results in this study.
Classification :
65K10, 26A3, 49K15
Keywords: variable order, Bezier curve, nonlinear optimal control problems (NOCPs), Volterra-Fredholm integro-differential equations
Keywords: variable order, Bezier curve, nonlinear optimal control problems (NOCPs), Volterra-Fredholm integro-differential equations
@article{KJM_2023_47_5_a1,
author = {F. Ghomanjani},
title = {A {New} {Approach} for {Solving} a {New} {Class} of {Nonlinear} {Optimal} {Control} {Problems} {Generated} by {Atangana-Baleanu-Caputo} {Variable} {Order} {Fractional} {Derivative} and {Fractional} {Volterra-Fredholm} {Integro-Differential} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {673 },
year = {2023},
volume = {47},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_5_a1/}
}
TY - JOUR AU - F. Ghomanjani TI - A New Approach for Solving a New Class of Nonlinear Optimal Control Problems Generated by Atangana-Baleanu-Caputo Variable Order Fractional Derivative and Fractional Volterra-Fredholm Integro-Differential Equations JO - Kragujevac Journal of Mathematics PY - 2023 SP - 673 VL - 47 IS - 5 UR - http://geodesic.mathdoc.fr/item/KJM_2023_47_5_a1/ LA - en ID - KJM_2023_47_5_a1 ER -
%0 Journal Article %A F. Ghomanjani %T A New Approach for Solving a New Class of Nonlinear Optimal Control Problems Generated by Atangana-Baleanu-Caputo Variable Order Fractional Derivative and Fractional Volterra-Fredholm Integro-Differential Equations %J Kragujevac Journal of Mathematics %D 2023 %P 673 %V 47 %N 5 %U http://geodesic.mathdoc.fr/item/KJM_2023_47_5_a1/ %G en %F KJM_2023_47_5_a1
F. Ghomanjani. A New Approach for Solving a New Class of Nonlinear Optimal Control Problems Generated by Atangana-Baleanu-Caputo Variable Order Fractional Derivative and Fractional Volterra-Fredholm Integro-Differential Equations. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 5, p. 673 . http://geodesic.mathdoc.fr/item/KJM_2023_47_5_a1/